# SDR CA120801005

- Difficulty date: July 12, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Failed
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: F

## Discrepancy

(CAN) DURING ENGINE NR 2 START, THE GROUND AGENT REQUESTED THE CREW TO IMMEDIATELY SHUTDOWN THE ENGINE.   CREW NOTICED SOME SMOKE IN THE COCKPIT BUT NO OTHER INDICATION.  CREW DECIDED TO PROCEED TO AN GROUND EMERGENCY EVACUATION INCLUDING THE TRIGGERING OFF 1 FIRE EXTINGUISHER BOTTLE.  GROUND CREW INFORMED SMOKE WAS COMING FROM NR 3 MAIN WHEEL. HYDRAULIC POWER APPLIED AND BRAKES OPERATED, FOUND LEAK FROM A BLANKING PLUG ON  NR 4 BRAKE UNIT. O-RING REPLACED ON FWD BLANKING PLUG NR 4 BRAKE.  ACFT RTS.
